# SDR 7AHR20130129007

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- Engine: Pwa JT8D*
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strap
- Condition: Worn
- Location: Zone 400
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER FIXED COWL HAS A CHAFED STRAP.  RUB STRAP DOUBLER FOUND TO BE WORN BEYOUD LIMITS IAW SRM 54-10-1.  FABRICATED REPAIR PARTS IAW SRM 51-20-1.  INSTALLED STRAP DOUBLER IAW SRM 51-30-2.
